# SDR ABXA2022092799

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N768
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 68,158 hours, 47,221 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Assy
- Condition: Intermittent
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT GEN DRIVE INTERMITTENT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.MAINTENANCE DEFERRED RT. GEN. DRIVE. MAINTENANCE PROCEDURES COMPLIED WITH, PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
